MathSciNet Relay Station
MathSciNet bibliographic data
MR524002 (80h:43002) 43A15 (60G46)
Chao, J. A. Conjugate characterizations of $H\sp{1}$ dyadic martingales. Math. Ann. 240 (1979), no. 1, 63–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement